If you need an accessible version of this item please contact JSTOR User Support

Numbers of Species of Ants in Faunae of Different Latitudes

N. Kusnezov
Evolution
Vol. 11, No. 3 (Sep., 1957), pp. 298-299
DOI: 10.2307/2405793
Stable URL: http://www.jstor.org/stable/2405793
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299